# SDR FDEA200908223069

- Difficulty date: August 22, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 34,610 hours, 17,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275018204
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 2R 2 IN. FWD OF FR 54.3 HAS 1 EA DAMAGED SCALLOP.  REMOVED DAMAGED SEAT TRACK AT 2R FWD OF FR 54.3. INSTALLED REPAIR SECTION SEAT   TRACK AND 2 EA REPAIR SPLICES IAW SRM 53-10-16.
